# SDR QXEA200601272

- Difficulty date: May 17, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 17,798 hours, 25,527 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Stuck
- Location: Prop Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSC - ON FLIGHT 2101, DURING CLIMB, AUTO FEATHER WAS DESELECTED PER DE CHECKLIST, SELECT PORTION WENT DARK BUT ARM REMAINED ILLUMINATED.  DURING THAT DESCENT WHEN POWER LEVELS WERE RETARDED FOR APPROACH, ARM EXTINGUSHED AT APPROX 50 PERCENT TRQ AND REMAINED DARK FOR DURATION OF FLIGHT AT ALL POWER SETTINGS.  MAINTENANCE FOUND SWITCH S7 STICKING OPEN BETWEEN C AND NC.  CLEANED AND CYCLED NUMEROUS TIMES.  ALL OHM CHECKS TEST GOOD.  RIGGED S7 SWITCH.  AUTO FEATHER/POWER UPTRIM TEST OF PSU GOOD.  NO PARTS REPLACED AIRCRAFT RETURNED TO SERVICE.
